Tomio MACHIDA


Chaotic Responses in a Self–Recurrent Fuzzy Inference with Nonlinear Rules
Kazuo SAKAI Tomio MACHIDA Masao MUKAIDONO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1994/11/25
Vol. E77-A  No. 11  pp. 1736-1741
Type of Manuscript:  Special Section PAPER (Special Section on Nonlinear Theory and Its Applications)
Category: Fuzzy System--Theory and Applications--
Keyword: 
fuzzy inferencechaoslogistic mapbifurcation diagramhysteresis
 Summary | Full Text:PDF